Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Ascaris lumbricoides, affect of zentel on weight

Hello, i m sorry for disturbing you but, i m really worried about this. I know that i have ascaris lumbricoides but i m worried about taking the pill (Zentel) that i bought some months ago because i don t want to get fatter... Will it make me gain weight? or will i continue with the same weight? Thank you and best regards. Sofia
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi Sofia,

Thank you for sharing with us your concern.

Usually, the use of Zentel (albendazole) is not associated with weight gain, so I do not think it will cause you to gain weight.

Commonly, patients experience increase in hunger, which might be associated with weight gain.

So, eat healthy, keep good hygiene and exercised to continue with your actual weight or to stay slim&fit.

Hope it helped!
Answered: Thu, 7 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor